Six cases of toxic myopathy and/or neuropathy with chloroquine and/or hydroxychloroquine therapy are described. Two patients had unique clinical and pathologic evidence of cardiomyopathy secondary to chloroquine or hydroxychloroquine therapy. One patient had polyneuropathy secondary to chloroquine toxicity. This may be the first documentation of several features of chloroquine/hydroxychloroquine toxicity: morphologic changes in human peripheral nerve in chloroquine toxicity; chloroquine/hydroxychloroquine cardiomyopathy diagnosed by endomyocardial biopsy; and hydroxychloroquine myotoxicity. Chloroquine is a neuromyotoxin that affects nerves and cardiac and skeletal muscles. Discontinuation of chloroquine and hydroxychloroquine resulted in marked improvement in most cases. The reversibility of the symptoms emphasizes the importance of recognizing potential signs of nerve, muscle, and cardiac toxicity in patients being treated with chloroquine or hydroxychloroquine.